# SDR UIEA2023040600325

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pca
- Part number: 2829001013
- Part serial: 1904
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER REAR SPAR, UPPER PCA WITH EVIDENCE OF HYD LEAK( VERTICAL STABILIZER REAR SPAR, UPPER PCA WAS REPLACED, OPERATIONAL TEST FOR LEAK WAS PERFORMED, NO LEAK FOUND IAW AMM 27-21-02-422-038 REV. 132 DATE 22 DEC 2022  )
